# SDR 99ZZZX2342

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20R1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23038219A
- Condition: Cracked
- Location: Nr 1
- Part time: 968 hours
- Component: 23032330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER AND OUTER BAND CRACKS, SADDLE CRACKS, MANY VANE TRAILING EDGE CRACKS, MULTIPLE IN SAME VANE, SOME OVER .3750 INCH LONG.
